MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE 20MM VIAL ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE 20MM VIAL ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2205E
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd smartsite 20mm vial access device had foreign matter.The following information was received by the initial reporter with the following verbatim.The following information was received by the initial reporter with the following verbatim.The nurse opened the package and found a yellow stain on the connector nut.
 
Additional Manufacturer Narrative
No samples were received for investigation of (b)(4), in which the customer has stated: "the nurse opened the package and found a yellow stain on the connector nut." the product in use at the time is reported to be a 2205e.No further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site for investigation; however, the given lot number is incorrect and therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 2205e products in the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD SMARTSITE 20MM VIAL ACCESS DEVICE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21172664
Report Number9616066-2024-02275
Device Sequence Number9412845
Product Code FPA
UDI-Device Identifier07613203011778
UDI-Public(01)07613203011778(10)24025030
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K233021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2205E
Device Lot Number24025030
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown